Download article

On modified multistep methods for numerical solution of linear integral-algebraic equations which have index two.

O. S. Budnikova1

AnnotationIn this paper, we propose multistep methods for numerical solution of linear integral-algebraic equations which have index two. The detailed analysis of such schemes of the first order have been studied using modal examples. A description for the general form of modified k-steps methods has been given.
Keywordsintegral-algebraic equations, index, multistep methods.

1Assistant of chair of mathematics and training technque of mathematics , East Siberian State Academy of Education, Irkutsk; osbud@mail.ru.

Citation: O. S. Budnikova, "[On modified multistep methods for numerical solution of linear integral-algebraic equations which have index two.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,16:1 (2014) 45–54 (In Russian)